Compare to the active ingredients in Robitussin® Cough + Chest Congestion DM. Tussin DM provides soothing action and targets the source of your cough – plus relieves your congestion.
Non-drowsy Tussin DM contains Dextromethorphan HBr, USP 20 mg and Guaifenesin, USP 200 mg, and relieves cough and chest congestion/mucus for ages 12 and over. This cherry flavored product is alcohol-free and gluten-free. Dosage cup is included.
A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks. Over 200 viruses can cause the common cold. The rhinovirus is the most common type of virus that causes colds.
A cough is a natural reflex that protects your lungs. Coughing helps clear your airways of lung irritants, such as smoke and mucus (a slimy substance). This helps prevent infections. A cough also can be a symptom of a medical problem.
Prolonged coughing can cause unpleasant side effects, such as chest pain, exhaustion, light-headedness, and loss of bladder control. Coughing also can interfere with sleep, socializing, and work.
Sources: www.webmd.com; U.S. Department of Health and Human Services, National Heart, Lung, and Blood Institute, National Institutes of Health, www.nhlbi.nih.gov/health/health-topics/topics/cough
Active ingredients: Dextromethorphan HBr, USP 20 mg, cough suppressant; Guaifenesin, USP 200 mg, expectorant.
Inactive ingredients: anhydrous citric acid, FD&C red no. 40, flavor, glycerin, high fructose corn syrup, menthol, propylene glycol, purified water, sodium benzoate, sodium citrate, sucralose.
Adults and children 12 years and over: 10 mL every 4 hours.
Children under 12 years: Do not use.